English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/7648

Title: Existence of solutions and stability analysis for a Darcy flow with extraction
Author(s): Duijn, C. J. van
Galiano Casas, Gonzalo
Velasco Valdés, Julián
Issue date: 2009
Publisher version: http://dx.doi.org/10.1016/j.nonrwa.2008.03.007
Citation: Nonlinear Analysis: Real World Applications, 10(4), p. 2007-2020 (2009); doi:10.1016/j.nonrwa.2008.03.007
Format extent: p. 2007-2020
URI: http://hdl.handle.net/10651/7648
ISSN: 1468-1218
Local identifier: 20090428
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias